Medicine Overview of Acfast Dpm Tablet
Acfast Dpm 50 mg/500 mg/10 mg Tablet is used for pain relief
. It relieves pain in conditions like headache, mild migraine, muscle pain, joint pain, dental pain, osteoarthritis, rheumatoid arthritis or period pain.
Side Effects of Acfast Dpm are Nausea, Vomiting, Stomach pain, Indigestion, Heartburn, Loss of appetite, Diarrhoea.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Acfast Dpm 50 mg/500 mg/10 mg Tablet is to be taken with food.
Acfast Dpm 50 mg/500 mg/10 mg Tablet is a combination of three medicines: Diclofenac, Paracetamol / Acetaminophen and Serratiopeptidase which relieve pain. Diclofenac is a non-steroidal antiinflammatory drug (NSAID) and Paracetamol / Acetaminophen is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Serratiopeptidase is an enzyme which works by breaking down abnormal proteins at the site of inflammation, and promotes healing.
In Depth Information on Acfast Dpm Tablet
- This combination medicine is prescribed when a single pain-killer fails to provide adequate pain relief.
- It should be taken with food or milk to avoid side effects like acidity, heartburn or diarrhea.
Acfast Dpm Tablet related warnings
Taking Diclofenac+Paracetamol / Acetaminophen+Serratiopeptidase with alcohol can cause liver damage.
WEIGH RISKS VS BENEFITS
Acfast Dpm 50 mg/500 mg/10 mg Tablet is unsafe to use during pregnancy.
There is positive evidence of human fetal risk, but the benefits from use in pregnant women may be acceptable despite the risk, for example in life-threatening situations. Please consult your doctor.
No information is available on the use of Acfast Dpm 50 mg/500 mg/10 mg Tablet during lactation. Please consult your doctor.
Do not drive unless you are feeling well.
Acfast Dpm 50 mg/500 mg/10 mg Tablet may cause headaches, blurred vision, dizziness or drowsiness in some patients. This may affect your ability to drive.
Acfast Dpm 50 mg/500 mg/10 mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Acfast Dpm 50 mg/500 mg/10 mg Tablet may be needed. Please consult your doctor.
Acfast Dpm 50 mg/500 mg/10 mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Acfast Dpm 50 mg/500 mg/10 mg Tablet may be needed. Please consult your doctor.
However, the use of Acfast Dpm 50 mg/500 mg/10 mg Tablet is not recommended in patients with severe liver disease and active liver disease.
Frequently asked questions about Acfast Dpm Tablet
Acfast dpm is a combination of three medicines: Diclofenac, Paracetamol, and Serratiopeptidase. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that causes pain and inflammation.
Q. Is it safe to use Acfast dpm?
Yes, Acfast dpm is safe to use in most of the patients, however, in some patients, it may cause common unwanted side effects like nausea, vomiting, stomach pain, heartburn, and diarrhea. Inform your doctor as soon as possible if you experience any persistent problem due to the medication.
Q. Can I stop taking Acfast dpm when my pain is relieved?
Acfast dpm is usually used for a short-term and can be discontinued when the pain is relieved. However, Acfast dpm should be continued if you are advised by your physician to do so.
Q. Can the use of Acfast dpm cause nausea and vomiting?
Yes, the use of Acfast dpm can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Acfast dpm cause dizziness?
Yes, the use of Acfast dpm can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for some time or until you feel better. Do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Acfast dpm?
The use of Acfast dpm is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Acfast dpm with vitamin B complex?
Acfast dpm can be taken with vitamin B-complex preparations. Acfast dpm helps to relieve pain and vitamin B-complex can help to correct the vitamin deficiency that might be causing your symptoms.
Q. Can I take Acfast dpm for stomach pain?
No, Acfast dpm preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Acfast dpm cause damage to kidneys?
No, taking higher than the recommended dose of Acfast dpm can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. Does Acfast dpm expire?
Yes, Acfast dpm does expire. Please check the expiry date written on the pack of this medicine. Do not use Acfast dpm after the expiry date.
One of the following vendor pharmacies will deliver Acfast Dpm 50 mg/500 mg/10 mg Tablet: WAD, HMP, PHC, RSS, KIS, PRC, TFP, SPD, ZPR, DFP, TAT, GTK, IAD, HPC, HTS, HNP, SRG, ATP, EAN, HAT, BHS, DYG, VRS, ASP, AYN, BNT, HSM, MPC, HGI, 4IT, SNH, BMJ, WHL, VDH, MAX, HSP, BLE, SYN, HWI, CRN, RPP, LCC, GMA, ZEL, GHR, SGC, TSS, GPP, JVO, DVH, AWS, DLP, SGH, RPI, HIP, SHC, NXG, INC, DYL, SCH, PHN, MBP, RGH, JSL, EQN, DPL, AYM, OHM, SHD, PRN, DGN, ARD, BIO, TRP, CMC, IMC, UHP, WSI, AFT, EMB, JBT, PRL, JVN, LMS, DRA, YMI, OIP, GLM, SWT, NDP, PTP, NVL, MDO, 9MM, MDH, WPL, OLT, RHW, BDI, PLT, GPT, SVH, ANT, VSL, AYU, KHC, BSN, NTB, SWA, MAP, UMP, RUS, RDH, AVS, KHH, BBS, BBN, DHR, QLF, CLT, NVY, KMC, DPP, DHP, DZY, PWN, AAY, JJE, 1MH, ABP, BAP, SWP, HPP, SSI, KHD, AGT, LHP, NNP, CHP, GNC, KNH, JIV, ENP, NAS, VOP, MAK, AAR, AXM, SDM, AVB, RHL, HZF, RKS, LHA, OBS, HEX, SDE, XMX, HLT, AMR, RDR, EPS, RWP, BDN, STS, PPR, FGH, BHM, RSA, GTC, HBV, SLN, SVS, PRT, VSC, MAM, PVP, NSL, ESY, FRM, PTI, VNS, KLC, APS, SMS, QTM, BJP, ZVP, SBA, NEO, SCP, NTL, EVP, TOM, GDA, CPK, AVL, ALC, THP, BGS, BHP, MKT, HCP, MLC, BRC, ANP, STA, SMN, AMH, SJP, SNG, UVD, MSD, PNT, OWP, DAO, SSA, GLD, ATL, USF, EEC, MKS, VHP, IPL, BLS, VTR, BNA, BAL, SAF, PMA, BLP, SBL, GBL, BTM, SSS, VJS, JHC, GEO, BHA